# SDR I5EA2021102000004

- Difficulty date: October 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N277EA
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 59,780 hours, 37,654 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 66087
- Part serial: K2424
- Condition: Failed
- Location: # 2 Engine
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT #2 ENGINE HYD. B SYSTEM LOW PRESSURE LIGHT ILLUMINATED RUN QRH AFTER A PERIOD OF TIME B SYSTEM QUANTITY DROPPED TO 0 RUN QRH.  UPON INSPECTION FOUND EDP FAILED, REMOVED AND REPLACED #2 EDP IAW B737-800 AMM 29-11-11. OPS CHECK GOOD, LEAK CHECK GOOD , NO DEFECTS NOTED.
